Hamilton-Jacobi equations in evolutionary games

Krasovskii NA, Kryazhimskiy AV, & Tarasyev AM (2014). Hamilton-Jacobi equations in evolutionary games. Proceedings of the Institute of Mathematics and Mechanics UrB RAS 20 (3): 114-131.

Full text not available from this repository.

Abstract

Advanced methods of the theory of optimal control and generalized minimax solutions of Hamilton-Jacob equations are applied to a nonzero sum game between two large groups of agents in the framework of economic and biological evolutionary models. Random contacts of agents from different groups happen according to a control dynamic process which can be interpreted as Kolmogorov's differential equations. Coefficients of equations are not fixed a priori and can be chosen as control parameters on the feedback principle. Payoffs of coalitions are determined by the limit functionals on infinite horizon. The notion of a dynamical Nash equilibrium is considered in the class of control feedbacks. A solution is proposed basing on feedbacks maximizing with the guarantee the own payoffs. Guaranteed feedbacks are constructed in the framework of the theory of generalized solutions of Hamilton-Jacobi equations. The analytical formulas are obtained for corresponding value functions. The equilibrium trajectory is generated and its properties are investigated. The considered approach provides new qualitative results for the equilibrium trajectory in evolutionary games.

Item Type: Article
Uncontrolled Keywords: game theory; algorithms of equilibrium search
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Proceedings of the Institute of Mathematics and Mechanics UrB RAS; 20(3):114-131 (2014)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:50
Last Modified: 29 Aug 2016 13:27
URI: http://pure.iiasa.ac.at/10797

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313